# SDR HNAA2011051700134

- Difficulty date: May 2, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,379 hours, 75,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85210003001
- Part serial: 010117
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION AT UPPER END OF PAX DOOR SKIN.  R & R PAX DOOR SKIN.
